Next Article in Journal
Parametric Expansions of an Algebraic Variety Near Its Singularities II
Next Article in Special Issue
Existence and Properties of the Solution of Nonlinear Differential Equations with Impulses at Variable Times
Previous Article in Journal
Hyperbolic and Weak Euclidean Polynomials from Wronskian and Leibniz Maps
Previous Article in Special Issue
The FitzHugh–Nagumo Model Described by Fractional Difference Equations: Stability and Numerical Simulation

Order Article Reprints

Journal: Axioms, 2024
Volume: 13
Number: 105

Article: New Conditions for Testing the Oscillation of Solutions of Second-Order Nonlinear Differential Equations with Damped Term
Authors: by Asma Al-Jaser, Belgees Qaraad, Higinio Ramos and Stefano Serra-Capizzano

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop